MathSciNet Relay Station
MathSciNet bibliographic data
MR1680862 (2000f:11158) 11S80 (35A08 35S05 47G30 47S10)
Kochubeĭ, A. N. Fundamental solutions of pseudodifferential equations associated with $p$-adic quadratic forms. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 62 (1998), no. 6, 103--124; translation in Izv. Math. 62 (1998), no. 6, 1169–1188
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement